# SDR SWAA031762

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 13,348 hours, 7,738 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 4221T1003
- Part serial: E0160
- Condition: Faulty
- Location: Rt Mlg W/W
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STAYED AT 0 WHEN SELECTED.  ALTERNATE FLAPS WERE USED TO GET FLAPS TO 10, ALTERNATE T/E FLAP DRIVE CIRCUIT BREAKER TRIPPED.  RESET CB, ATTEMPED MORE FLAPS AND CB CONTINUED TO TRIP.  REMOVED AND REPLACED ALTERNATE FLAP DRIVE MOTOR PER MM.  OPS CK'D FLAPS WITH HYDRAULICS AND WITH ALTERNATE FLAP DR MOTOR PER MM.
